Beth Andrews

Department of Statistics
Northwestern University
2006 Sheridan Road
Evanston, IL 60208
Phone: (847) 467-4533
Fax: (847) 491-4939
Email: bandrews@northwestern.edu



Appointment

2003--2010

2010--present

      Assistant Professor of Statistics, Northwestern University

      Associate Professor of Statistics, Northwestern University



Education

B.S. Economics and Mathematics, Davidson College

Ph.D. Statistics, Colorado State University


Research Interests

Time series analysis, stochastic processes and their applications, robust statistics, extreme value theory, and financial mathematics.


Papers

Statistical Theory and Methods

Maximum likelihood estimation for all-pass time series models Journal of Multivariate Analysis 97 (2006) 1638--1659. (With R.A. Davis and F.J. Breidt.) [pdf]

Rank-based estimation for all-pass time series models Annals of Statistics 35 (2007) 844--869. (With R.A. Davis and F.J. Breidt.) [pdf]

Rank-based estimation for autoregressive moving average time series models Journal of Time Series Analysis 29 (2008) 51--73. [pdf]
Corresponding R code written by Y. Wu

Maximum likelihood estimation for $\alpha$-stable autoregressive processes Annals of Statistics 37 (2009) 1946--1982. (With M. Calder and R.A. Davis.) [pdf]

Time series models with asymmetric Laplace innovations Journal of Statistical Computation and Simulation 80 (2010) 1317--1333. (With A.A. Trindade and Y. Zhu.) [pdf]

Rank-based estimation for GARCH processes Econometric Theory 28 (2012) 1037--1064. [pdf]
Corresponding R code written by H. Wang

Model identification for infinite variance autoregressive processes Journal of Econometrics, Annals Issue: Latest Developments on Heavy-Tailed Distributions 172 (2013) 222-234. (With R.A. Davis.) [pdf]


Interdisciplinary Research

Changes in performance after implementation of a multifaceted electronic-health-record-based quality improvement system Medical Care 49 (2011) 117--125. (With S.D. Persell, D. Kaiser, N.C. Dolan, S. Levi, J. Khandekar, T. Gavagan, J.A. Thompson, E.M. Friesema, and D.W. Baker.)




Links

Northwestern University Department of Statistics

American Statistical Association

Institute of Mathematical Statistics